MDJunction - People Helping People
 
Ask a Question
05/05/2012 02:37 AM

Awake!

tinlizzy
Posts: 2379
Senior Member

My trazadone abruptly stopped working Thursday night. I thought it was a fluke but I have been up since 2:30 this morning. I havn't seen 2:30 am in about two yrs so I am very unhappy about this change. I just started seeing a new psychiatric APRN and am not sure how she will react when I ask for a different sleep aid. I hope this doeasn't mean I will need another anti-d as well.

Oh well, I'll just hope for the best.

Reply
 

05/05/2012 10:52 AM
Joy75
Joy75  
Posts: 16598
Group Leader
I'm an Advocate

That's a bummer that the Trazadone quit working. Sometimes that happens with medications. I'm sorry you were up at 2:30 in the morning. I have many times that I wake up in the night. I don't think she would react badly to you needing a new medication to sleep. You need your sleep, so she should give you something different. Why would you need another antidepressant? I hope you get something that will help you soon. Good luck and let us know how it goes.

05/05/2012 10:55 AM
pirateprincess421
pirateprincess421  
Posts: 31179
VIP Member

Maybe you just need more. I was on 75mg for years but then I wasn't sleeping well, so they upped it to 100mg. I sleep much better.

05/07/2012 04:48 AM
tinlizzy
Posts: 2379
Senior Member

Thanks for responding. I was taking 150mg but have upped it to 200mg. I am sleeping a bit better now but think I am still going to talk to my APRN because I can feel myself becoming more and more agitated and irritable.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved